By Topic

Finite iterative algorithm for solving coupled Lyapunov equations appearing in discrete-time Markov jump linear systems [Brief Paper]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
L. Tong ; Information and Control Research Center, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen 518055, People's Republic of China ; A. -g. Wu ; G. -r. Duan

An iterative algorithm for solving coupled algebraic Lyapunov equations appearing in discrete-time linear systems with Markovian transitions is established. The algorithm is computationally efficient since it can obtain the solution within finite steps in absence of round-off errors. Another feature of the proposed algorithm is that it can be implemented by using original coeffiecient matrices. A numerical example is given to show the effectiveness of the proposed algorithm.

Published in:

IET Control Theory & Applications  (Volume:4 ,  Issue: 10 )